| Model Number |
QUADPRO¿ HARVESTER, 10 MM |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 09/12/2023, it was reported by a sales representative via (b)(4) that an ar-2386-10 quadpro¿ harvester was not cutting the graft.This occurred during a quad acl on (b)(6) 2023 they were able to harvest the graft fine but when they went for the final cut they couldn¿t get it.After attempting to mallet the black obturator down and putting saline down the harvester to lubricate it neither worked.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.Manufactured date: 01-jun-2022.